Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4104
Title: On Closure Operators and Reflections in Goursat Categories
Authors: Borceux, F.
Gran, M.
Mantovani, S.
Keywords: Closure operatorstopological algebrasMal’tsev and Goursat categoriesBirkhoff subcategories
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: F. Borceux, M. Gran, S. Mantovani, "On Closure Operators and Reflections in Goursat Categories”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 87-104.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
By defining a closure operator on effective equivalence
relations in a regular category $\matcal C$, it is possible to establish a bijective correspondence between these closure operators and the regular epireflective subcategories $\matcal L$ of $\matcal C$. When $\matcal C$ is an exact Goursat
category this correspondence restricts to a bijection between the
Birkhoff closure operators on effective equivalence relations and
the Birkhoff subcategories of $\matcal C$. In this case it is possible to provide an explicit description of the closure, and to characterise the
congruence distributive Goursat categories.
Type: Article
URI: http://hdl.handle.net/10077/4104
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
BorceuxGranMantovaniRendMat39.pdf169.98 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,123
checked on Jun 26, 2022

Download(s) 50

527
checked on Jun 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.